# SDR AALA202309063990

- Difficulty date: September 3, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N962NN
- Make and model: Boeing 737823
- Aircraft serial: 33331
- Aircraft time: 26,002 hours, 10,503 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: 1L46003859GT
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR INOPERATIVE, BOTTOM HINGE ROD NOT SECURED, CAUSING DOOR NOT TO OPEN. REMOVED AND REPLACED AFT LEFTHAND LAVATORY DOOR AS REQUIRED.
